MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Stretched (1601); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device fractured.The target lesion area was located in the coronary veins of the stomach.A 2d.035 8mmx20cm interlock.035 embolics was selected for use in the embolization of the gastric coronary vein.During the procedure, the second coil was advanced a little and the position was adjusted by re-advancing the device.However, it was noted that the interlocking arms was fractured, and stretched.The device was simply removed from the patient's body and the procedure was completed with another of same device.There were no complications reported and the patient is stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that only the main coil was returned for this complaint.The coil was found kinked and stretched.No more damages were found.Microscopic inspection of the main coil revealed that the zap tip has a smooth surface.The interlocking arm was inspected, and it was detached (part not returned).Dimensional inspection of the main coil that could be measured were performed and were within specification.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11279780
Report Number2134265-2021-01191
Device Sequence Number14125512
Product Code KRD
UDI-Device Identifier08714729793045
UDI-Public08714729793045
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/14/2023
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0025715461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer04/29/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR
Patient Weight67